Embedding group amalgams in wreath products.
Mathematische Zeitschrift, Tome 80 (1962), pp. 148-153
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1962__80_170091,
author = {James Wiegold},
title = {Embedding group amalgams in wreath products.},
journal = {Mathematische Zeitschrift},
pages = {148--153},
year = {1962},
volume = {80},
zbl = {0107.25702},
url = {http://geodesic.mathdoc.fr/item/MZ_1962__80_170091/}
}
James Wiegold. Embedding group amalgams in wreath products.. Mathematische Zeitschrift, Tome 80 (1962), pp. 148-153. http://geodesic.mathdoc.fr/item/MZ_1962__80_170091/